# SDR UIEA2012110600518

- Difficulty date: October 19, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 68,608 hours, 13,596 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE HOLE OF LT WING INBD L/E ACTUATOR SUPPORT RIB ASSY AT ILGS 1014.95.  REPAIR IAW EI NR T2012A57B-2533, REV 00.
